# SDR DALA14013449211

- Difficulty date: February 24, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 49,041 hours, 26,282 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME DOUBLER BS 1364, L29L.  CUTOUT DAMAGE.  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-10-02, 51-30-02, AND 51-3-10-05.
